# SDR 2008UALA02403

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 48,070 hours, 30,369 cycles
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 106050610
- Part serial: 832367
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT OIL SMELL IN CABIN ON START UP AND DESCENT. FOUND RT AIR CYCLE MACHINE FAILED.  REPLACED AIR CYCLE MACHINE.
